Follow
Ivar Ekeland
Ivar Ekeland
Professor
Verified email at math.ubc.ca
Title
Cited by
Cited by
Year
Convex analysis and variational problems
I Ekeland, R Temam
Society for Industrial and Applied Mathematics, 1999
62461999
Applied nonlinear analysis
JP Aubin, I Ekeland
Courier Corporation, 2006
34882006
On the variational principle
I Ekeland
Journal of Mathematical Analysis and Applications 47 (2), 324-353, 1974
26251974
Analyse convex et problèmes variationnelles
I Ekeland, R Temam
Paris, 1974
15581974
Nonconvex minimization problems
I Ekeland
Bulletin (New Series) of the American Mathematical Society 1 (3), 443-474, 1979
13331979
Convexity methods in Hamiltonian mechanics
I Ekeland
Springer Science & Business Media, 2012
8192012
Identification and estimation of hedonic models
I Ekeland, JJ Heckman, L Nesheim
Journal of political economy 112 (S1), S60-S109, 2004
7282004
A variational approach to homoclinic orbits in Hamiltonian systems
VC Zelati, I Ekeland, É Séré
Mathematische Annalen 288 (1), 133-160, 1990
3661990
Sustainability of deep-sea fisheries
EA Norse, S Brooke, WWL Cheung, MR Clark, I Ekeland, R Froese, ...
Marine policy 36 (2), 307-320, 2012
3562012
Symplectic topology and Hamiltonian dynamics
I Ekeland, H Hofer
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi …, 1989
313*1989
Mathematics and the Unexpected
I Ekeland
University of Chicago Press, 1990
2731990
Hamiltonian trajectories having prescribed minimal period
FH Clarke, I Ekeland
Communications on Pure and Applied Mathematics 33 (2), 103-116, 1980
2621980
Remarques sur les problemes variationnels
I Ekeland
2501973
Investment and consumption without commitment
I Ekeland, TA Pirvu
Mathematics and Financial Economics 2 (1), 57-86, 2008
2462008
The Microeconomics of Efficient Group Behavior: Identification1
PA Chiappori, I Ekeland
Econometrica 77 (3), 763-799, 2009
245*2009
Identifying hedonic models
I Ekeland, JJ Heckman, L Nesheim
American Economic Review 92 (2), 304-309, 2002
2262002
Infinite-dimensional optimization and convexity
I Ekeland, T Turnbull
University of Chicago Press, 1983
2231983
On the number of periodic trajectories for a Hamiltonian flow on a convex energy surface
I Ekeland, JM Lasry
Annals of Mathematics, 283-319, 1980
1891980
Generic Fréchet-differentiability and perturbed optimization problems in Banach spaces
I Ekeland, G Lebourg
Transactions of the American Mathematical Society 224 (2), 193-216, 1976
1881976
Selected new aspects of the calculus of variations in the large
I Ekeland, N Ghoussoub
Bulletin of the American Mathematical Society 39 (2), 207-265, 2002
1842002
The system can't perform the operation now. Try again later.
Articles 1–20